Ok, have any of you lovely people out there gained weight due to lack of exercise, and also because if the type of meds we are on ? I was told by someone with RA that if we take Arcoxia, that it slows the metabolism? Since I've been on all the meds and barely any exercise due to this Insidious Disease, I've gained weight, and I'm not happy, FATigue is horrible, pain ridiculous,and I've changed, my personality has changed dramatically! I'm almost a recluse! don't want to go out! my hubby is fab, so supportive and helpful! but I don't have any desire to go out....I'm happy with it though, but it isn't me....before this rotten RA I was out going, I'm the opposite now........oh well I do put it down to the meds, FATigue, and the pain......that is why this Site is important to me, I've had this Disease since 1985/6, and I'm still learning new things about this dreadful disease and the B12 deficiency, Ridiculously low Serum ferritin......the list goes on and on.......ok will stop rambling.....anyway, any comments will be greatly received Jill
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.